ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A matrix identity and perturbation expressions

Rangarajan , SK and Sebastian, KL (1978) A matrix identity and perturbation expressions. In: Molecular Physics, 36 (2). 343-353 .

Full text not available from this repository. (Request a copy)
Official URL: http://www.informaworld.com/smpp/content~db=all~co...


An identity expressing formally the diagonal and off-diagonal elements of an inverse of a matrix is deduced employing operator techniques. Several well-known perturbation expressions for the self-energy are deduced as special cases. A new approximation and other applications following from the above formalism are briefly indicated through illustrations from a perturbed harmonic oscillator, chemisorption approximations and Kelly's result in the problem of electron correlation.

Item Type: Journal Article
Publication: Molecular Physics
Publisher: Taylor and Francis Group
Additional Information: Copyright of this article belong to Taylor and Francis Group.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Date Deposited: 23 Sep 2010 09:57
Last Modified: 23 Sep 2010 09:57
URI: http://eprints.iisc.ac.in/id/eprint/32361

Actions (login required)

View Item View Item